Riera, Gonzalo
The geometry of the period mapping on cyclic covers of P1
Compositio Mathematica, Tome 51 (1984) no. 1 , p. 131-147
Zbl 0542.14017 | MR 734789
URL stable : http://www.numdam.org/item?id=CM_1984__51_1_131_0

Bibliographie

[1] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris: Special Divisors on Algebraic Curves. Regional Algebraic Geometry Conference Athens, Georgia, May 1979.

[2] E. Arbarello and M. Cornalba: Su Una Congettura di Petri Preprint Gruppi per la Matematica del C.N.R., June 1980. MR 624390

[3] G.A. Bliss: Algebraic Functions. Dover Publications, Inc. New York, 1966. MR 203007 | Zbl 0141.05002

[4] H. Clemens: Double Solids. Preprint, University of Utah, May 1979.

[5] P. Griffiths and J. Harris: Principles of Algebraic Geometry. John Wiley & Sons Interscience Publication, 1978. MR 507725 | Zbl 0408.14001

[6] P. Griffiths: On the periods of certain rational integrals. Part I. Annals Math. 90 (1969) 460-541. MR 260733 | Zbl 0215.08103